Sur l'irréductibilité dans l'anneau des séries de Dirichlet analytiques.

Título original Sur l'irréductibilité dans l'anneau des séries de Dirichlet analytiques.
Título español Sobre la irreductibilidad en el anillo de las series de Dirichlet analíticas.
Autor/es Bayart, Frédéric ; Mouze, Augustin
Organización Univ. Bordeaux 1, Talence, Francia;Lab. AGAT Univ. Lille 1, Villeneuve d'Ascq, Francia
Revista 0214-1493
Publicación 2005, 49(1): 93-110, 9 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés We discuss some local analytic properties of the ring of Dirichlet series. We obtain mainly the equivalence between the irreducibility in the analytic ring and in the formal one. In the same way we prove that the ring of analytic Dirichlet series is integrally closed in the ring of formal Dirichlet series. Finally we introduce the notion of standard basis in these rings and we give a finitely generated ideal which does not admit standard bases.
Clasificación UNESCO 120209
Palabras clave español Series de Dirichlet ; Anillos aritméticos
Icono pdf Acceso al artículo completo